MathSciNet Relay Station
MathSciNet bibliographic data
MR2522498 65F10 (65F08)
Wang, Hongjuan; Li, Yao-tang A new preconditioned AOR iterative method for $L$-matrices. J. Comput. Appl. Math. 229 (2009), no. 1, 47–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement